MathSciNet Relay Station
MathSciNet bibliographic data
MR1273071 15A33 (16Y60)
Hwang, Suk Geun; Kim, Si-Ju; Song, Seok-Zun Linear operators that preserve maximal column rank of Boolean matrices. Linear and Multilinear Algebra 36 (1994), no. 4, 305–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement